# SDR SWIA200413016

- Difficulty date: March 12, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 2,680 hours, 2,504 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STRIP INSIDE CABIN HAS APPROX 12 FEET OF LIGHTS NOT WORKING BETWEEN ROW 2 AND ROW 5.  INSTALLED SERVICEABLE CONNECTOR P38LZ AT ROW 5.  OPS CHECKS GOOD.
